RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Quant. Finance Letters, 2016, Volume 4, Issue 1, Pages 47–52 (Mi qfl1)  

Exit strategies in bubble-like markets using a changepoint model

M. V. Zhitlukhinab, W. T. Ziembacd

a Steklov Mathematical Institute, Moscow, Russia
b National Research University Higher School of Economics (HSE), Moscow, Russia
c University of British Columbia
d Systemic Risk Centre, London School of Economics, UK

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-92100
M.V. Zhitlukhin was partially supported by RFBR grant 13-01-92100.


DOI: https://doi.org/10.1080/21649502.2015.1165918


Document Type: Article
Received: 16.01.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/qfl1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018